# SDR SWIA2019081646191

- Difficulty date: July 31, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 27,208 hours, 21,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 985-1088
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT-HAND FLOOR SILL AT BS 985 TO 1088.2 HAS MULTIPLE SPOTS OF CORROSION.  REMOVED AND INSTALLED NEW RT FLOOR SILLS IAW SRM.
